# SDR NACA2024052000002

- Difficulty date: May 20, 2024
- Submitted: May 25, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,483 hours, 19,108 cycles
- Engine: Pwa PW4060
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 1756AF
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG ANTI-ICE DOES NOT ALWAYS CLOSE, VALVE LIGHT STAYS ON, EXTINGUISHES LATER. REMOVED AND REPLACED LH ENGINE INLET TAI VALVE. PER AMM 30-21-03, OPS AND LEAK CHECK GOOD. UNIT UNKNOWN TO TRAX.
